# SDR 99ZZZM771

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9002 - MIA-IND - NR 3 GROUND FAULT CIRCUIT FLICKERED IN FLIGHT.  REPOSITIONED FAULT CIRCUIT.  (M)
